加载中…
It is well known that the Riemann zeta function can be completed to the Riemann xi function in the sense that its functional equation has a higher symmetric form . In the previous paper (Tohoku Math. J. 72 (2020), 349–378), we give an explicit formula of functional equations between local and global zeta functions associated with a homogeneous cone and with its dual cone. In this paper, we consider a completion of these local zeta functions and show that, for a certain class of homogeneous cones, the associated local zeta functions admit a kind of completion forms.

生成讲解博客的中文版本

生成AI智能校验的中文版本